Ask a doctor

Reaction to Juvaderm 7 Months Later

I had cheek fillers of Juvaderm and 7 months later my entire eye area broke out in itchiness, watering and scaliness, lasting several days. This has happened several times with more and more frequency. It is now more than a year and I am still having break outs with one eye completely discolored. These break outs last several days and my eyes sting and water incessantly. I look awful. Will antihistamine help this?

Doctor Answers (3)

Juvaderm Reaction 7 mths later???

+2

It is highly unlikely that you are having a reaction to Juvaderm at this late date.  In my practice, I have never seen a patient with a reaction to Juvaderm.  I'm sure there could be a first.  See your Board Certified Plastic Surgeon or Dermatologist regarding this.

Atlanta Plastic Surgeon
5.0 out of 5 stars 22 reviews

Reaction to Juvederm 7 Months Later

+2

It is hard to correlate the reaction you are describing to your Juvederm treatment 7 months ago.  Juvederm can last up to a year, but reactions are usually localized to the treatment area and relatively short lived.  Please see your dermatologist as it sounds like something completely unrelated to Juvederm, but it definitely needs to be addressed.

Beverly Hills Dermatologist
5.0 out of 5 stars 1 review

Reaction to Juvederm 7 months later?

+1

It is highly unlikely that you are reacting to Juvederm, especially this long after... But you definitely may be having a reaction to something; it could be to make up or some other product. I recommend you see a dermatologist during a flare up so it can be diagnosed and treated appropriately

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 126 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...